# SDR REXA2016103102129

- Difficulty date: October 31, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 21,204 hours, 13,619 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4114
- Part serial: SE27800
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER OXYGEN MASK DOOR LEFT SIDE IS BROKEN AND CAME OFF ITS HINGE SWAPPED FIRST OFFICER`S MASK AND STOWAGE BOX WITH THE JUMP SEAT POSITION REMOVED IAW AMM 34--11-15 AND INSTALLED IAW TA 001820.  PERFORMED OPS CHECK OF THE F/O OXYGEN MASK IAW AMM 35-10-00 AND  
23-51-00.  REPLACED COCKPIT OBSERVOR MASK STOWAGE BOX WITH SERVICABLE BOX IAW AMM 35-11-15 OP AND LEAK CHECKS GOOD REMOVED FROM MM 02.
